Hello all you fellow cafe moms.... it has been quite some time since I have been on this site.  My youngest son has many health issues ranging from severe asthma, a weak heart, and now grand maul seizures. He is on many pumonary meds and for the heart the Dr's are just keeping close watch, for the seizures he was put on a drug by the name of KEPPRA.  It is killing me!!!!! He is so irritable and always crying, screaming, and throwing MAJOR fits.  I am not quite sure how to deal or who to turn to for advice, I thought who better to ask than some MOMMAS! I just really want him to be happy, I feel like he could be given some type of therapy to help him deal with the meds. Maybe? I have no idea what to do???? HELP?????!!!!!

 Thanks Gals, I hope to hear back from someone, I could really use it right now!

Kimberly Guerra "the not so super... supermom003"surrender

Add A Comment

Comments:

knagsmom
Nov. 1, 2010 at 9:35 PM

well im commenting because i wanted u to know that ur not alone in ur feelings. my daughter has health issues but no were near ur sons. but i understand feeling frustreded and every thing. if u need to talk im here.

Message Friend Invite

Greml...
Nov. 2, 2010 at 6:07 AM

I take Dilantin for seizures and I never had it mess with my emotions.. mabey you should ask his doctor about changing him

Message Friend Invite

Want to leave a comment and join the discussion?

Sign up for CafeMom!

Already a member? Click here to log in